# SDR DXTA200501152

- Difficulty date: December 18, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 4,278 hours, 2,608 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 203470060700
- Part serial: 00208
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION NOSE WHEEL RETRACTED, MAIN GEAR DID NOT RETRACT , MAIN GEAR DOOR LIGHTS REMAINED ON, "AUTO SLATS" LIGHT ILLUMINATED, NOSE WHEEL STEERING MINELCOS DISPLAYED RED AND NOSE WHEEL STEERING WAS INOPERATIVE ON LANDING. - REPLACED R/H NOSE GEAR PROX SWITCH WITH SERVICEABLE UNIT ADJUSTED LEFT NOSE GEAR PROX SWITCH.  REPLACED #1 AND #2BSCU WITH REPAIRED UNIT I.A.W F2000 M.M. 32-600, AND MRI.  51-50-05.  ACCOMPLISHED OPS CHECK OF NOSE STEERING I.A.W F2000 MM 32-501-37-502  ACCOMPLISHED OPS CHECKS OF BSCU'A IAW F2000 M.M. 32-446
